# SDR CA030204016

- Difficulty date: January 28, 2003
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft serial: 760065
- Aircraft time: 25,197 hours
- Engine: Allsn 250C30S
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 7625101104011
- Condition: Deployed
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PRE-TAKE OFF CHECKS WERE COMPLETED FOR FLIGHT. AC WAS TURNED INTO WIND AND TAXIED FORWARD TO STRAIGHTEN OUT NOSE WHEEL. ONCE DONE THE TOE BRAKES WERE APPLIED BY THE COPILOT AND THE PILOT BECAUSE THE AC WAS ROLLING FORWARD.  IMMEDIATELY, FLOATS WERE ACTIVATED. NEITHER PILOT RECALLS PRESSING FLOAT ACTIVATION BUTTON ON EITHER CYCLIC. AC WAS THEN FLOWN WITH THE FLOATS ( ALL FOUR ) DEPLOYED.  THE FLOATS WERE DEFLATED AND REMOVED FROM THE AIRCRAFT.  THE FLOAT SYSTEM (4 FLOAT BAGS, 4 FLOAT BOTTLES AND 4 SQUIBS ) WERE REMOVED FROM ANOTHER AIRCRAFT AND INSTALLED ONTO THIS AIRCRAFT IAW THE MM.  A WIRING CONTINUITY CHECK OF ENTIRE FLOAT SYS WAS PERFORMED AN NO FAULT WAS FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
